RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1983, Volume 17, Issue 3  


Exact formulas for the accessory coefficients in the Schwarz equation
A. B. Venkov
1
A certain type of duality of functionals
S. M. Kozlov
9
Calculation of singularities of an imbedding of a generic algebraic surface in projective space $\mathbb{P}^3$
V. S. Kulikov
15
Classification of critical points of functions on a manifold with singular boundary
O. V. Lyashko
28
Asymptotic expansion of the spectral function for second-order elliptic operators in $\mathbb{R}^n$
G. S. Popov, M. A. Shubin
37
Classification of real simple Lie superalgebras and symmetric superspaces
V. V. Serganova
46
Newton polyhedra and the converse of the Borel–Weyl theorem
A. K. Tolpygo
55

Brief communications
Asymptotics of the spectrum of the dirichlet problem for differential operators with constant coefficients
A. S. Andreev
61
Quasilinear equations that appear in electrophoresis problems
T. V. Alekseevskaya
63
Additivity of the variance is a characteristic property of the Hilbert space $L_2(\Omega,A,\mu)$
M. A. Baidak, M. Sh. Braverman, Yu. I. Petunin
66
Classical Young–Baxter equation for simple Lie algebras
A. A. Belavin, V. G. Drinfeld
69
Asymptotic behavior of eigenfunctions of the Sturm–Liouville spectral problem
M. M. Gekhtman, Yu. M. Zagiriv, V. Ya. Yakubov
71
Maximum number of singular points on a projective hypersurface
A. B. Givental'
73
Symplectic geometry and representations
V. A. Ginzburg
75
Two theorems on the massiveness of boundaries in reflexive Banach spaces
M. I. Kadets, V. P. Fonf
77
Cohomology invariants of collections of essentially commuting operators
R. N. Levi
79
Order moduli of convexity and smoothness
R. P. Maleev, S. L. Troyanski
81
Foundation of the spectral approach in nonconservative problems of the theory of elastic stability
A. I. Miloslavskii
83
Unitary representations with highest weight of the group of diffeomorphisms of a circle
Yu. A. Neretin
85
Extension of bounded holomorphic functions from an analytic curve in general position to a polydisk
P. L. Polyakov
87
Quasinilpotent variant of Friedrichs' method in the theory of similarity of linear operators
A. V. Skrynnikov
89
Verma modules over the virasoro algebra
B. L. Feigin, D. B. Fuchs
91
Definition of functions for generalized affine Lie algebras
I. V. Cherednik
93
Функциональный анализ и его приложения Functional Analysis and Its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019